# SDR WX0A2021053173726

- Difficulty date: May 28, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 30,617 hours, 23,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 335100-03-1-001,33-51-00-710-003-A, MANAGEMENT REQUESTS ALL FOUR BATTERIES BE REPLACED / R+R  EPSU BATTERY 10WL, 11WL, 12WL,13WL REF AMM 33-51-38PB401, OPS CHECK GOOD"
